BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2004 >
Volume 30 Number 2-3 >

Please use this identifier to cite or link to this item:

Title: Equimultiple Locus of Embedded Algebroid Surfaces and Blowing–up in Characteristic Zero
Authors: Piedra-Sánchez, R.
Tornero, J.
Keywords: Resolution of Surface Singularities
Equimultiple Locus
Issue Date: 2004
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 30, No 2-3, (2004), 195p-206p
Abstract: The smooth equimultiple locus of embedded algebroid surfaces appears naturally in many resolution processes, both classical and modern. In this paper we explore how it changes by blowing–up.
Description: 2000 Mathematics Subject Classification: 14B05, 32S25.
ISSN: 1310-6600
Appears in Collections:Volume 30 Number 2-3

Files in This Item:

File Description SizeFormat
sjm-vol30-num2-3-2004-p195-p206.pdf469.94 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License